# SDR PIDA20050204

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 58,808 hours, 45,150 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 69378776
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR ACTUATOR OUTBOARD LOWER FORWARD ATTACH FITTING ON WING LOWER SPAR IS CRACKED.  REPLACED ATTACH FITTING PER SRM 51-10-2.
